Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 202, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 1, 2012, 6:16 PM CDT for Cherokee County, Etowah County, Alabama. It was in force for 44 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2012, 6:16 PM CDT (23:16 UTC)
- Expired
- Jul 1, 2012, 7:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Cherokee County, AL, Etowah County, AL
The radar
The Northeast Alabama radar (KHTX), 85 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 6:28 PM CDT | TSTM WND DMG | 1 Sw Keener, AL | MOBILE HOME DAMAGED AND OUTBUILDING BLOWN AWAY ALONG LITTLE WILLS ROAD NEAR KEENER. TREE ALSO REPORTED DOWN ON KEENER COMMUNITY CENTER. TIME ESTIMATED FROM RADAR. CORRECTED FOR TIME. |
| Jul 1, 6:30 PM CDT | TSTM WND DMG | 2 W Slackland, AL | TREES DOWN BLOCKING THE ROAD AT THE INTERSECTION OF OWLS HOLLOW RD AND SPRING AVE. TIME ESTIMATED FROM RADAR. |
| Jul 1, 6:30 PM CDT | TSTM WND DMG | 5 Wsw Tabor Road, AL | TREE DOWN ACROSS HWY 11 ABOUT ONE MILE NORTH OF KEENER. CORRECTED FOR TIME. |
| Jul 1, 6:35 PM CDT | TSTM WND DMG | 3 Nnw Anderson, AL | TREE DOWN ACROSS TABOR ROAD JUST SOUTH OF MT PISGAH CEMETARY. |
| Jul 1, 6:35 PM CDT | TSTM WND GST 70 | Black Creek, AL | WIND GUST OF 70 MPH REPORTED IN THE BLACK CREEK AREA ALONG WITH NICKEL SIZE HAIL. POWER OUTAGES ALSO REPORTED. |
| Jul 1, 6:40 PM CDT | TSTM WND DMG | 1 Sw Keener, AL | MOBILE HOME DAMAGED AND OUTBUILDING BLOWN AWAY ALONG LITTLE WILLS ROAD NEAR KEENER. TREE ALSO REPORTED DOWN ON KEENER COMMUNITY CENTER. TIME ESTIMATED FROM RADAR. |
| Jul 1, 6:40 PM CDT | TSTM WND DMG | 4 Sw Tabor Road, AL | TREES AND POWERLINES DOWN ALONG TABOR ROAD NEAR TABOR BAPTIST CHURCH. |
| Jul 1, 6:45 PM CDT | TSTM WND DMG | 5 Wsw Tabor Road, AL | TREE DOWN ACROSS HWY 11 ABOUT ONE MILE NORTH OF KEENER. |
| Jul 1, 7:06 PM CDT | TSTM WND DMG | 2 Ssw Slackland, AL | TREES DOWN ALONG CROFT FERRY ROAD. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3051 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1312 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
064
WUUS54 KBMX 012316
SVRBMX
ALC019-055-020000-
/O.NEW.KBMX.SV.W.0202.120701T2316Z-120702T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 PM CDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CHEROKEE COUNTY IN NORTHEAST ALABAMA...
NORTHEASTERN ETOWAH COUNTY IN NORTHEAST ALABAMA...
* UNTIL 700 PM CDT
* AT 612 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ANDERSON...
OR 9 MILES NORTHEAST OF GADSDEN...AND MOVING NORTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
BALLPLAY...TABOR ROAD...SLACKLAND...CHEROKEE ROCK VILLAGE...
LEESBURG...KEENER...WILSONIA AND BLACK CREEK.
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBER 188...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3424 8581 3411 8568 3397 8595 3416 8611
3421 8604 3421 8585 3424 8585 3425 8584
TIME...MOT...LOC 2316Z 235DEG 4KT 3412 8593
$$
562 follow-up statements
621
WWUS54 KBMX 012329
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT SUN JUL 1 2012
ALC019-055-020000-
/O.CON.KBMX.SV.W.0202.000000T0000Z-120702T0000Z/
CHEROKEE AL-ETOWAH AL-
629 PM CDT SUN JUL 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ETOWAH AND WEST CENTRAL CHEROKEE COUNTIES UNTIL 700 PM CDT...
AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ANDERSON...OR 9 MILES NORTH OF HOKES BLUFF...MOVING NORTHEAST AT 5
MPH.
LOCATIONS IMPACTED INCLUDE...
TABOR ROAD...SLACKLAND...CHEROKEE ROCK VILLAGE...LEESBURG AND BLACK
CREEK.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3424 8581 3411 8570 3400 8593 3416 8607
3421 8604 3421 8585 3424 8585 3425 8584
TIME...MOT...LOC 2329Z 235DEG 4KT 3413 8592
$$
56186
WWUS54 KBMX 012343
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
643 PM CDT SUN JUL 1 2012
ALC019-055-020000-
/O.CON.KBMX.SV.W.0202.000000T0000Z-120702T0000Z/
CHEROKEE AL-ETOWAH AL-
643 PM CDT SUN JUL 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ETOWAH AND WEST CENTRAL CHEROKEE COUNTIES UNTIL 700 PM CDT...
AT 642 PM CDT...TRAINED WEATHER SPOTTERS REPORTED IN BLACK CREEK
REPORTED 70 MPH WINDS WITH A SEVERE STORM. THIS STORM WAS LOCATED
NEAR SLACKLAND...OR 10 MILES NORTH OF HOKES BLUFF...MOVING NORTHEAST
AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
TABOR ROAD...SLACKLAND...CHEROKEE ROCK VILLAGE...LEESBURG AND BLACK
CREEK.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3424 8581 3411 8570 3402 8590 3417 8601
3420 8602 3421 8585 3424 8585 3425 8584
TIME...MOT...LOC 2342Z 235DEG 4KT 3414 8591
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:25 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jul 1, 3:25 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 325 PM CDT SUN JUL 1 2012 .DISCUSSION... WE'VE GOT RAIN! OR...AT LEAST A FEW SPOTS NOW HAVE RAIN. CORFIDI VECTORS SUGGEST THE PREFERRED DIRECTION OF MOVEMENT WOULD BE SLOWLY TO THE NORTH...ALTHOUGH OUTFLOW INTERACTION COULD VERY WELL CAUSE SOME ERRATIC STORM MOVEMENT AND PROPAGATION. POPS TONIGHT WILL BE A LAST MINUTE DECISION...BASED LARGELY ON RADAR TRENDS. AND WHILE WE ARE TALKING ABOUT POPS...I WILL JUST GO AHEAD AND MENTION THAT WE WILL KEEP THE NEAR/JUST BELOW CLIMO POPS FOR THE REST OF THE FORECAST PERIOD. STILL NOTHING SYNOPTICALLY EVIDENT IN THE MODELS TO PLACE ANY AMOUNT OF CONFIDENCE IN A HIGHER CHANCE OF RAIN. WE NOW TURN OUR ATTENTION BACK TO THE TEMPERATURES...WHICH HAVE DOMINATED OUR WEATHER STORY FOR SEVERAL DAYS. LOOKS LIKE YESTERDAY AND TODAY WERE THE PEAK DAYS FOR THE HEAT. BUT HAVING SAID THAT...TEMPS DON'T EXACTLY BACK OFF ALL THAT MUCH...AND THE SLIGHTLY HIGHER DEWPOINTS WILL LEAD TO SIMILAR HEAT INDEX VALUES ON MONDAY. THUS...WE WILL GO BACK TO A HEAT ADVISORY THAT WILL BEGIN WHEN THE CURRENT EXCESSIVE HEAT WARNING EXPIRES AT 9 PM...AND TAKE IT THROUGH 9 PM MONDAY. IT LOOKS LIKE WE CAN SHAVE A COUPLE MORE DEGREES OFF THOSE TEMPS ON TUESDAY AND WEDNESDAY. /61/ && .AVIATION... 18Z TAF DISCUSSION. HAZE AND ISOLD TSTMS WILL BE THE MAIN AVIATION HAZARDS THIS FORECAST PERIOD. A WEAK SFC TROF BETWEEN KEET AND KMGM WILL LIKELY BE THE FOCUS FOR ISOLD TSTMS FROM 20Z THRU 02Z. CONFIDENCE NOT ENOUGH FOR INCLUSION OF TSTMS AT ANY TAF SITE. HAZE WILL SETTLE OVER THE AREA AGAIN TONIGHT WITH MVFR VSBYS FROM 10Z THRU 14Z. 58/ROSE && .CLIMATE... SELECTED HEAT RELATED CLIMATE INFORMATION FOR THE NEXT FEW DAYS. JULY 1 LOCATIONS RECORD TEMPERATURES YEAR(S) ---------------- ------------------- ----------- ANNISTON 102 1954 BIRMINGHAM 103 1954 MONTGOMERY 100 1898, 2007 TUSCALOOSA 103 1954 JULY 2 LOCATIONS RECORD TEMPERATURES YEAR(S) ---------------- ------------------- ----------- ANNISTON 102 1954 BIRMINGHAM 101 1954 MONTGOMERY 101 1969 TUSCALOOSA 102 1970 JULY 3 LOCATIONS RECORD TEMPERATURES YEAR(S) ---------------- ------------------- ----------- ANNISTON 100 1970 BIRMINGHAM 101 1970 MONTGOMERY 100 1877 TUSCALOOSA 103 1970 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 100 73 96 73 / 20 20 20 20 20 ANNISTON 75 99 74 95 73 / 20 20 20 20 20 BIRMINGHAM 79 99 75 96 75 / 20 20 20 20 20 TUSCALOOSA 76 101 75 97 75 / 20 20 20 20 20 CALERA 77 99 75 97 75 / 20 20 20 20 20 AUBURN 76 99 76 97 76 / 30 20 20 20 20 MONTGOMERY 77 99 77 97 76 / 10 20 20 20 20 TROY 75 96 75 95 74 / 10 20 20 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR ALL COUNTIES. HEAT ADVISORY FROM 9 PM THIS EVENING TO 9 PM CDT MONDAY ALL COUNTIES. &&
Hazardous weather outlook, Jul 1, 3:57 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 357 PM CDT SUN JUL 1 2012 ALZ011>015-017>050-020300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 357 PM CDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN EXCESSIVE WARNING REMAINS IN EFFECT THROUGH 9 PM. HIGH TEMPERATURES THIS AFTERNOON WILL RANGE FROM 98 TO 106 DEGREES. HEAT INDICES WILL RANGE FROM 107 TO 113 DEGREES. THESE VALUES WILL APPROACH DANGEROUS LEVELS AND THUS AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR ALL OF CENTRAL ALABAMA. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THROUGH 9 PM THIS EVENING. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HOT AND HUMID CONDITIONS WILL CONTINUE INTO MONDAY. ADDITIONAL HEAT ADVISORIES ARE LIKELY TO BE ISSUED FOR MONDAY. IT APPEARS THAT HIGH TEMPERATURES FALL JUST ENOUGH TUESDAY AND WEDNESDAY AFTERNOONS THAT CONFIDENCE IS LOWER ON REACHING ADVISORY CRITERIA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 1, 5:46 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
546 PM CDT SUN JUL 1 2012
ALZ035-012330-
CHILTON AL-
546 PM CDT SUN JUL 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHILTON COUNTY UNTIL 630
PM CDT...
AT 545 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR POOLES CROSSROADS...OR NEAR CLANTON...MOVING
NORTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CLANTON...
VERBENA...
GAP OF THE MOUNTAIN...
HIGGINS FERRY PARK...
LAY LAKE DAM...
&&
LAT...LON 3278 8679 3300 8654 3297 8651 3293 8652
3291 8649 3287 8648 3286 8645 3282 8646
3279 8642 3270 8658 3271 8669
TIME...MOT...LOC 2246Z 230DEG 7KT 3277 8664
08Local storm report, Jul 1, 5:53 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 3 N PELL CITY 33.60N 86.27W
07/01/2012 E1.00 INCH ST. CLAIR AL BROADCAST MEDIA
&&
TGOGGINSLocal storm report, Jul 1, 5:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
558 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL CEDAR BLUFF 34.22N 85.60W
07/01/2012 E0.88 INCH CHEROKEE AL EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL REPORTED IN CEDAR BLUFF.
&&
TGOGGINSLocal storm report, Jul 1, 6:00 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL GEIGER 32.87N 88.31W
07/01/2012 E1.00 INCH SUMTER AL PUBLIC
QUARTER SIZED HAIL REPORTED IN GEIGER. CORRECTED FOR
TIME.
&&
TGOGGINSLocal storm report, Jul 1, 6:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
606 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL CLANTON 32.84N 86.63W
07/01/2012 E0.25 INCH CHILTON AL PUBLIC
&&
TGOGGINSLocal storm report, Jul 1, 6:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
615 PM CDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL CEDAR BLUFF 34.22N 85.60W
07/01/2012 E1.00 INCH CHEROKEE AL PUBLIC
&&
TGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:49 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 41 min |
| Jul 1, 2:55 PM CDT | Special Weather Statement | BMX | Randolph | 35 min |
| Jul 1, 3:02 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 43 min |
| Jul 1, 3:08 PM CDT | Special Weather Statement | BMX | Shelby | 52 min |
| Jul 1, 3:12 PM CDT | Special Weather Statement | BMX | Greene | 48 min |
| Jul 1, 3:27 PM CDT | Special Weather Statement | BMX | Randolph | 48 min |
| Jul 1, 3:42 PM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 23 hr |
| Jul 1, 3:42 PM CDT | Special Weather Statement | BMX | Fayette | 48 min |
| Jul 1, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 46 min |
| Jul 1, 3:53 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 37 min |
| Jul 1, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 28 min |
| Jul 1, 4:02 PM CDT | Special Weather Statement | BMX | Marengo | 28 min |
| Jul 1, 4:05 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 40 min |
| Jul 1, 4:09 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 51 min |
| Jul 1, 4:11 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton | 34 min |
| Jul 1, 4:14 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 35 min |
| Jul 1, 4:19 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 41 min |
| Jul 1, 4:22 PM CDT | Special Weather Statement | BMX | Clay | 38 min |
| Jul 1, 4:38 PM CDT | Special Weather Statement | BMX | Dallas | 52 min |
| Jul 1, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 49 min |
| Jul 1, 4:43 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton | 27 min |
| Jul 1, 4:45 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 45 min |
| Jul 1, 4:56 PM CDT | Special Weather Statement | BMX | Walker | 49 min |
| Jul 1, 4:57 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 48 min |
| Jul 1, 5:06 PM CDT | Special Weather Statement | BMX | Blount | 39 min |
| Jul 1, 5:12 PM CDT | Special Weather Statement | BMX | Clay | 48 min |
| Jul 1, 5:16 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 44 min |
| Jul 1, 5:17 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 43 min |
| Jul 1, 5:30 PM CDT | Special Weather Statement | BMX | Calhoun | 45 min |
| Jul 1, 5:41 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 34 min |
| Jul 1, 5:43 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 20 min |
| Jul 1, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee | 30 min |
| Jul 1, 5:46 PM CDT | Special Weather Statement | BMX | Chilton | 44 min |
| Jul 1, 5:51 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 39 min |
| Jul 1, 6:03 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cherokee | 117 min |
| Jul 1, 6:06 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 24 min |
| Jul 1, 6:26 PM CDT | Areal Flood Advisory | BMX | Calhoun | 2 hr |
| Jul 1, 6:27 PM CDT | Flash Flood Warning | BMX | Calhoun, Cherokee | 3 hr |
| Jul 1, 6:34 PM CDT | Special Weather Statement | BMX | Calhoun | 41 min |
| Jul 1, 6:46 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 44 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.